List of citations in Numdam for : The discontinuous Galerkin method for semilinear parabolic problems

M2AN - Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 1, pp. 35-54.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 47 (2013) no. 1, pp. 281-304.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 44 (2010) no. 1, pp. 189-206.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 38 (2004) no. 2, pp. 261-289.